Correction to “Queue-proportional rate allocation with per-link information in multihop wireless networks”

Bin Li, R. Srikant

Research output: Contribution to journalLetter

Abstract

Prof. Jim Dai has pointed out to us that the Lyapunov function in Proposition 3 in the paper “Queue-proportional rate allocation with per-link information in multihop wireless networks” (Li and Srikant in Queueing Syst Theory Appl 83: 329–359, 2016) is not Lipschitz continuous and hence the proof of Proposition 3 does not hold. In this note, we provide an alternative proof for multihop networks where each route has at most two links. The proof in the general case remains an open problem.

Original languageEnglish (US)
Pages (from-to)203-210
Number of pages8
JournalQueueing Systems
Volume84
Issue number1-2
DOIs
StatePublished - Oct 1 2016

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Correction to “Queue-proportional rate allocation with per-link information in multihop wireless networks”'. Together they form a unique fingerprint.

  • Cite this